Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Zoloft... Again  (Read 433 times)

0 Members and 1 Guest are viewing this topic.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Zoloft... Again
« on: May 16, 2014, 05:57:26 PM »
About to start 12.5 mg of zoloft tonight (again) with ambien because my anxiety and fear of having some fatal insomnia is getting out of control.... Just need reassurance from other zoloft users
Was hoping to do this pregnancy without meds but this constant anxiety and worry is not good for my baby
May take half a xanax too to try and take the edge off
Please tell me it gets better on zoloft
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4266
  • Country: au
  • Rec's: 98
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #1 on: May 16, 2014, 06:27:20 PM »
About to start 12.5 mg of zoloft tonight (again) with ambien because my anxiety and fear of having some fatal insomnia is getting out of control.

I think trazodone (Desyrel) would be a better bet than Ambien for insomnia. It is a highly sedating antidepressant which at the low doses prescribed for insomnia, typically 25-50mg, acts only as an antihistamine, basically a much stronger Benadryl, so it wont affect the Zoloft. It only starts to become an antidepressants at doses of 150-225mg. Tolerance to Ambien often develops quickly, but this isn't usually an issue with trazodone.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #2 on: May 16, 2014, 06:30:48 PM »
I tried the trazedone one night last week and freaked out when it didn't work like it use to
:( which is why I think I have some fatal insomnia
I'm so scared
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4266
  • Country: au
  • Rec's: 98
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #3 on: May 16, 2014, 08:02:57 PM »
I tried the trazedone one night last week and freaked out when it didn't work like it use to
:( which is why I think I have some fatal insomnia
I'm so scared

Pretty sure 'fatal insomnia' is an urban myth. There is a sometimes fatal insomnia syndrome, but it is genetic and affects only members of 40 Italian families descended from a single individual who lived 250 years ago.

You may need to take a higher trazodone dose than before. As long as it's below 150mg there should be no issues.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #4 on: May 16, 2014, 08:19:26 PM »
Thank you Ian! That just helped me a little
I want to try more trazedone but my OB is against it :(
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4266
  • Country: au
  • Rec's: 98
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #5 on: May 16, 2014, 08:43:25 PM »
I want to try more trazedone but my OB is against it :(

Try taking it at the maximum dose s/he will allow for several nights. This might force it into action.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #6 on: May 16, 2014, 11:13:37 PM »
Perhaps I'll try that
I took the 12.5 mg of zoloft at 7
And it's now 11 and I feel like my heart is racing/ pounding just a bit a nauseous :(
Could it be from the zoloft already
Am I that sensitive to it?
I took . 25 mg of xanax at 8 pm to keep me calm and it helped a bit but not too much :/
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4266
  • Country: au
  • Rec's: 98
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #7 on: May 17, 2014, 12:25:12 AM »
I took the 12.5 mg of zoloft at 7
And it's now 11 and I feel like my heart is racing/ pounding just a bit a nauseous 
Could it be from the zoloft already
Am I that sensitive to it?

Perhaps. Or maybe that anxious about taking it. Or a combination of both.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #8 on: May 17, 2014, 09:11:30 AM »
Took zoloft this morning
Maybe it will help better
Anxiousness still there but I think it's because I've been so filled with anxiety for a whole now
About 45 mins after taking it I feel kind of groggy but not able to really sleep
Is this normal? Has anyone else ever felt this?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4266
  • Country: au
  • Rec's: 98
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #9 on: May 17, 2014, 09:19:48 AM »
About 45 mins after taking it I feel kind of groggy but not able to really sleep
Is this normal? Has anyone else ever felt this?

Yes, antidepressants can initially produce a range of side-effects, including sedation on occasion. Side-effects can be disturbing, or unpleasant but they don't do any actual harm.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline bababel

  • Sr. Member
  • ****
  • Posts: 324
  • Rec's: 1
    • Poke This Member
Re: Zoloft... Again
« Reply #10 on: May 17, 2014, 10:56:35 AM »
I just wanted to chime in here. I had really scary insomnia because of anxiety. I started Zoloft and it seemed to get worse, but I now know that it was the anxiety about the insomnia that caused it. Now that I have been on Zoloft for a while, I am sleeping better than I have in a long time because my anxiety is so much better.

I hope that gives you some reassurance. It may take a few weeks to kick in, but it is a good medication. I have a friend who gave birth to a beautiful baby girl while taking it and she is just fine too. Take good care of yourself and your baby!  :action-smiley-065:
Bookmark and Share

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #11 on: May 17, 2014, 12:39:30 PM »
Thank you for your reassurance! It does give me hope!
Bookmark and Share

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #12 on: May 17, 2014, 03:29:40 PM »
Took my second dose this morning and by the afternoon I felt like I had some appetite again
My husband took me hiking and althoughr I still have some slight mild anxiousness I feel a little better
Is it possible only after two doses or is it like a placebo effect?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4266
  • Country: au
  • Rec's: 98
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #13 on: May 17, 2014, 06:17:48 PM »
Is it possible only after two doses or is it like a placebo effect?

Or maybe just because you were having a good day. The exercise would have also helped. It is a good antidote for mild anxiety.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #14 on: May 17, 2014, 06:30:48 PM »
I hope! I don't feel 100% but I haven't felt this semi okay in a few weeks
Maybe my body with te pregnancy just needed a smaller dose to start
It's so strange how these meds affect us all differently
Hoping to try and sleep without any sleep aids tonight but I'll use it if I have too

I'm wondering if as the week goes on if the side effects of the zoloft will increase until it stabilizes? Anyone experience this?
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
8 Replies
11900 Views
Last post April 05, 2010, 08:55:50 PM
by WiSp
4 Replies
5248 Views
Last post January 20, 2012, 06:13:48 PM
by deep edward
0 Replies
1363 Views
Last post January 31, 2012, 07:15:31 PM
by carolinalight
5 Replies
771 Views
Last post April 07, 2013, 09:58:33 PM
by insights
5 Replies
914 Views
Last post October 02, 2013, 08:09:31 PM
by AncientMelody